Alert archive / Utah / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 111, NWS Salt Lake City, UT

October 6, 2006Iron County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Oct 6, 2006, 6:15 PM MDT for Iron County, Utah. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2006, 6:15 PM MDT (00:15 UTC)
Expired
Oct 6, 2006, 6:45 PM MDT
In force
30 min
Issued by
NWS Salt Lake City, UT
Area
Counties, with a storm outline in the text

County Iron County, UT

The radar

The Cedar City radar (KICX), 92 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 12:10 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 0.3 hours before the alert went out and 326 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2006-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2006-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1023 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KSLC 070015
SVRSLC
UTC021-070045-
/O.NEW.KSLC.SV.W.0111.061007T0015Z-061007T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
615 PM MDT FRI OCT 6 2006

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL IRON COUNTY IN UTAH...

* UNTIL 645 PM MDT.

* AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED OVER WEST CENTRAL IRON COUNTY...OR ABOUT 21 MILES
  EAST OF EAGLE VALLEY...AND WAS MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHWESTERN IRON COUNTY AROUND 630 PM MDT.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3786 11394 3780 11375 3812 11355 3813 11382

$$
TARDY
1 follow-up statement
000 
WWUS55 KSLC 070044
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
643 PM MDT FRI OCT 6 2006

UTC021-070053-
/O.EXP.KSLC.SV.W.0111.000000T0000Z-061007T0045Z/
IRON UT-
643 PM MDT FRI OCT 6 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL IRON COUNTY EXPIRES AT
645 PM MDT...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE. LOCALLY STRONG THUNDERSTORMS
WILL CONTINUE ACROSS IRON AND BEAVER COUNTIES.

LAT...LON 3786 11394 3780 11375 3812 11355 3813 11382

$$

TARDY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 4:39 PM MDT, 1 hour 36 minutes earlier.

Area forecast discussion, Oct 6, 4:39 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
439 PM MDT FRI OCT 6 2006

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH THE
GREAT BASIN THIS EVENING THROUGH EARLY SATURDAY...USHERING A
DRIER AIRMASS IN BEHIND IT. MOISTURE RETURNS TO SOUTHERN UTAH
BEGINNING LATE SUNDAY AHEAD OF A LOW THAT WILL FORM OVER SOUTHERN
CALIFORNIA.

&&

.DISCUSSION...PRECIPITATION OVER UTAH HAS FORMED IN TWO DISTINCT
BANDS THIS AFTERNOON...ONE OVER WESTERN UTAH AND EASTERN NEVADA
THAT IS MOVING TO THE NORTHEAST TOWARD THE WASATCH FRONT AND ONE
OVER EASTERN UTAH AND WESTERN COLORADO. THESE SHOWERS HAVE
PRODUCED COPIOUS AMOUNTS OF RAIN IN MANY LOCATIONS...PARTICULARLY
OVER EAST CENTRAL AND SOUTHEASTERN UTAH WHERE SOME 2-3 INCH RAIN
TOTALS HAVE BEEN REPORTED.

ISOLATED THUNDERSTORMS HAVE FORMED IN THESE AREAS OF
SHOWERS...MOSTLY OVER WESTERN AND SOUTH CENTRAL UTAH...BUT SO FAR
NO SEVERE WEATHER HAS BEEN REPORTED. HAVE CANCELLED THE SEVERE
THUNDERSTORM WATCH FOR THE WESTERNMOST UTAH COUNTIES WHERE STORMS
ARE WEAKENING AND MOVING TO THE NORTHEAST AS THE AIRMASS BECOMES
MORE STABLE. HOWEVER...THE POTENTIAL FOR SEVERE WEATHER STILL
EXISTS IN SOUTH CENTRAL AND SOUTHEASTERN UTAH WHERE DEEPER
MOISTURE AND BETTER INSTABILITY REMAINS IN PLACE. THE WATCH
REMAINS IN EFFECT FOR THOSE AREAS UNTIL 8 PM.

THE LOW THAT WAS OVER CALIFORNIA THIS MORNING IS NOW CENTERED
NEAR THE CALIFORNIA/NEVADA/ARIZONA TRIPLE POINT AND SHOULD REACH
SOUTHWESTERN UTAH BY EARLY THIS EVENING. MOST OF THE STORM SYSTEM
WILL MOVE THROUGH THE STATE AS AN OPEN WAVE TONIGHT AND EARLY
TOMORROW...AND A COOLER AND DRIER AIRMASS SHOULD MOVE IN BEHIND
IT. PRECIPITATION SHOULD END OVER SOUTHERN UTAH SATURDAY
MORNING...BUT LINGERING MOISTURE COULD KEEP SHOWERS AND
THUNDERSTORMS GOING OVER NORTHERN UTAH THROUGH SATURDAY
AFTERNOON.

SUNDAY SHOULD BE FAIRLY DRY ACROSS THE STATE...THOUGH MOISTURE
WILL BEGIN TO INCREASE ONCE AGAIN OVER SOUTHERN UTAH AS THE
REMAINING PIECE OF THE TROUGH CLOSES OFF OVER SOUTHERN
CALIFORNIA. LATEST MODELS PREDICT THE LOW WILL STAY PUT ON MONDAY
BEFORE MOVING ACROSS ARIZONA ON TUESDAY. PREVIOUS RUNS OF THE GFS
INDICATED THAT A SHORTWAVE WOULD MOVE THROUGH NORTHWESTERN UTAH
DURING THIS PERIOD...BUT THE 18Z RUN HAS BACKED OFF ON THIS
SOLUTION. ADDITIONALLY...BACK DOOR COLD FRONT THAT WAS FORECAST
TO MOVE THROUGH NORTHEASTERN UTAH ON WEDNESDAY IN PREVIOUS RUNS
NOW STAYS EAST OF THE STATE. OBVIOUSLY...THERE IS LITTLE MODEL
RUN-TO- RUN CONSISTENCY IN THE EXTENDED SO FORECAST CONFIDENCE
DURING THIS PERIOD REMAINS LOW.

&&

.HYDROLOGY...DEEP LAYER MOISTURE REMAINS OVER MOST OF THE
AREA...THOUGH DRYING IS BEGINNING TO OCCUR IN SOUTHWEST UTAH AS
THE LOW PRESSURE SYSTEM OVER CALIFORNIA APPROACHES THE AREA.
WIDESPREAD AND OCCASIONALLY HEAVY RAINFALL HAS PRODUCED 2-3 INCH
RAIN TOTALS OVER SOME SOUTHEASTERN UTAH LOCATIONS. THIS HAS
RESULTED IN FLASH FLOODING IN SOME LOCATIONS...AND SOME
ADDITIONAL FLOODING IS POSSIBLE THROUGH THIS EVENING. THE FLASH
FLOOD WATCH FOR SOUTHEASTERN AND EAST CENTRAL UTAH LOCATIONS
REMAINS IN EFFECT UNTIL 9 PM. OVER NORTHERN UTAH...OCCASIONAL
HEAVY RAIN HAS THE POTENTIAL TO PRODUCE DEBRIS FLOWS AT SEVERAL
BURN AREAS AND A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM
SATURDAY TO ADDRESS THIS CONCERN. PRECIPITATION WILL TAPER OFF
LATE TONIGHT/EARLY SUNDAY MORNING AS THE LOW MOVES NORTHEASTWARD
THROUGH THE STATE. HOWEVER...RAIN COULD LINGER OVER NORTHERN UTAH
UNTIL SATURDAY AFTERNOON.

&&

.AVIATION...AVIATION CONDITIONS WILL BEGIN TO DETERIORATE SHORTLY AS
A SIGNIFICANT BAND OF RAIN MOVES NORTHEAST OUT OF WEST CENTRAL UTAH.
CEILINGS AT 7000 FEET CURRENTLY WILL DROP WITHIN THE NEXT TWO HOURS
WITH A 70 PERCENT CHANCE OF MVFR CONDITIONS OCCURRING BETWEEN 00Z
AND 04Z IN RAIN. CEILINGS SHOULD SLOWLY IMPROVE THROUGH 07Z TO 7000
FEET AND THEN BEGIN TO DISSIPATE. COLD FRONT SHOULD ARRIVE BETWEEN
16Z AND 18Z SATURDAY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 9 PM FRIDAY FOR UTZ010-012-013-017<021.

     SEVERE THUNDERSTORM WATCH UNTIL 8 PM FRIDAY FOR UTZ012<014-UTZ017-
     018-020.

     FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR UTZ002-UTZ003-UTZ007.

WY...NONE.

&&

TRAPHAGAN/HALL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Oct 6, 4:49 PM MDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
449 PM MDT FRI OCT 6 2006

UTZ010>021-071300-
CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS-GLEN CANYON RECREATION
AREA/LAKE POWELL-HENRY MOUNTAINS-SAN RAFAEL SWELL-SANPETE/SEVIER
VALLEYS-SOUTH CENTRAL UTAH-SOUTHWEST UTAH-UTAHS DIXIE AND ZION
NATIONAL PARK-WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH-WESTERN
UINTA BASIN-
449 PM MDT FRI OCT 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN TWO-THIRDS OF
UTAH.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AND UNSTABLE AIRMASS OVER UTAH WILL FUEL NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. A LOW PRESSURE SYSTEM
MOVING NORTHEAST INTO SOUTHERN UTAH LATER BY THIS EVENING WILL
PRODUCE STRONG THUNDERSTORMS...WITH HEAVY RAIN AND HAIL..INTO THE
EVENING HOURS. THE EXPECTED HEAVY RAINFALL COULD CREATE FLASH
FLOODING...ESPECIALLY IN SLOT CANYONS OR IN AREAS THAT HAVE ALREADY
RECEIVED HEAVY RAIN SINCE YESTERDAY. A FLASH FLOOD WATCH IS IN EFFECT
FOR MUCH OF SOUTHERN AND EASTERN UTAH THROUGH 900 PM MDT THIS
EVENING. CHECK THE LATEST SLCFFASLC FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY WILL SEE DRIER CONDITIONS SPREAD ACROSS SOUTHERN UTAH. THE
THREAT OF SHOWERS AND THUNDERSTORMS WILL RETURN SUNDAY...AND
CONTINUE INTO THE MIDDLE OF NEXT WEEK. HIGH PRESSURE ALOFT WILL
BRING AN END TO SHOWERS AND STORMS BY THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ001>009-WYZ021-071300-
CACHE VALLEY/UTAH PORTION-GREAT SALT LAKE DESERT AND MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-SOUTHWEST WYOMING-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
449 PM MDT FRI OCT 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN UTAH AND EXTREME
SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE
AREA THIS EVENING AND OVERNIGHT. HEAVY RAINS AND HAIL FROM STRONG
THUNDERSTORMS ARE EXPECTED THIS EVENING AS A LOW PRESSURE
SYSTEM LIFTS NORTHEAST ACROSS NORTHERN UTAH. THERE IS THE
POTENTIAL FOR DEBRIS FLOWS TO FORM IN BURN AREAS...AND A FLASH
FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM TOMORROW. SEE THE LATEST
SLCFFASLC FOR DETAILS. MINOR FLOODING MAY ALSO DEVELOP FROM THE
STRONG STORMS...ESPECIALLY IN THE URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS WILL LINGERING INTO SATURDAY...THEN END
MOST AREAS SATURDAY NIGHT OR EARLY SUNDAY. SHOWERS AND STORMS COULD
RETURN FOR THE FIRST HALF OF NEXT WEEK AS A NEW LOW PRESSURE SYSTEM
SETTLES INTO THE GREAT BASIN. HIGH PRESSURE ALOFT WILL RETURN LATE IN
THE WEEK...BRINGING AN END TO THE PRECIPITATION FOR NORTHERN UTAH
AND SOUTHWEST WYOMING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 6, 1:07 PM MDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
107 PM MDT FRI OCT 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      CAPITOL REEF NP         38.28N 111.20W
10/06/2006                   WAYNE              UT   LAW ENFORCEMENT

            HWY 24 UNDCERCUT...ONE LANE WASHED OUT. WATER RUNNING
            OVER ROADWAY EAST OF PARK. GRAND WASH IS FLOODED AS WELL.
            RAINFALL TOTAL IN CAPITOL REEF NP 2.78 INCHES

&&

BAS
Local storm report, Oct 6, 5:28 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
528 PM MDT FRI OCT 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLASH FLOOD      10 E KANAB              37.02N 112.34W
10/06/2006                   KANE               UT   LAW ENFORCEMENT

            JOHNSON CANYON WASH FLOODING...BUT NOT YET ACROSS
            ROADWAY.

0825 AM     FLASH FLOOD      HANKSVILLE              38.37N 110.72W
10/06/2006                   WAYNE              UT   LAW ENFORCEMENT

            WATER...DEBRIS AND ROCKS ACROSS HIGHWAY 24 BETWEEN
            KAINEVILLE AND HANKSVILLE...AND ACROSS HIGHWAY 95 SOUTH
            OF HANKSVILLE. ALSO...FLOW ALONG THE DIRTY DEVIL RIVER
            INCREASED FROM JUST OVER 100 CFS AROUND MIDNIGHT TO ABOVE
            10000 CFS THIS MORNING.

1000 AM     FLASH FLOOD      CAPITOL REEF NP         38.28N 111.20W
10/06/2006                   WAYNE              UT   LAW ENFORCEMENT

            HWY 24 UNDCERCUT...ONE LANE WASHED OUT. WATER RUNNING
            OVER ROADWAY EAST OF PARK. GRAND WASH IS FLOODED AS WELL.
            RAINFALL TOTAL IN CAPITOL REEF NP 2.78 INCHES

0300 PM     FLOOD            CAPITOL REEF NP         38.28N 111.20W
10/06/2006                   WAYNE              UT   LAW ENFORCEMENT

            STATE ROUTE 24 CLOSED

0500 PM     HEAVY RAIN       BOULDER                 37.93N 111.43W
10/06/2006  M3.30 INCH       GARFIELD           UT   PARK/FOREST SRVC

            LARB HOLLOW RAWS

0512 PM     FLOOD            HANKSVILLE              38.37N 110.72W
10/06/2006                   WAYNE              UT   BROADCAST MEDIA

            EVACUATION PART OF TOWN DUE TO FLOODING AND BUS STRANDED
            IN WATER ON STATE ROUTE 24

0512 PM     HEAVY RAIN       25 ESE SUNNYSIDE        39.41N 109.97W
10/06/2006  M5.75 INCH       GRAND              UT   PUBLIC

            RANCH ON TAVAPUTS PLATEAU

&&

ATARDY
Local storm report, Oct 6, 5:32 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
532 PM MDT FRI OCT 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLASH FLOOD      10 E KANAB              37.02N 112.34W
10/06/2006                   KANE               UT   LAW ENFORCEMENT

            JOHNSON CANYON WASH FLOODING...BUT NOT YET ACROSS
            ROADWAY.

0825 AM     FLASH FLOOD      HANKSVILLE              38.37N 110.72W
10/06/2006                   WAYNE              UT   LAW ENFORCEMENT

            WATER...DEBRIS AND ROCKS ACROSS HIGHWAY 24 BETWEEN
            KAINEVILLE AND HANKSVILLE...AND ACROSS HIGHWAY 95 SOUTH
            OF HANKSVILLE. ALSO...FLOW ALONG THE DIRTY DEVIL RIVER
            INCREASED FROM JUST OVER 100 CFS AROUND MIDNIGHT TO ABOVE
            10000 CFS THIS MORNING.

1000 AM     FLASH FLOOD      CAPITOL REEF NP         38.28N 111.20W
10/06/2006                   WAYNE              UT   LAW ENFORCEMENT

            HWY 24 UNDCERCUT...ONE LANE WASHED OUT. WATER RUNNING
            OVER ROADWAY EAST OF PARK. GRAND WASH IS FLOODED AS WELL.
            RAINFALL TOTAL IN CAPITOL REEF NP 2.78 INCHES

0300 PM     FLOOD            CAPITOL REEF NP         38.28N 111.20W
10/06/2006                   WAYNE              UT   LAW ENFORCEMENT

            STATE ROUTE 24 CLOSED

0500 PM     HEAVY RAIN       BOULDER                 37.93N 111.43W
10/06/2006  M3.30 INCH       GARFIELD           UT   PARK/FOREST SRVC

            LARB HOLLOW RAWS

0512 PM     FLOOD            HANKSVILLE              38.37N 110.72W
10/06/2006                   WAYNE              UT   BROADCAST MEDIA

            EVACUATION PART OF TOWN DUE TO FLOODING AND BUS STRANDED
            IN WATER ON STATE ROUTE 24

0512 PM     HEAVY RAIN       15 ESE SUNNYSIDE        39.47N 110.14W
10/06/2006  M5.75 INCH       CARBON             UT   PUBLIC

            RANCH ON TAVAPUTS PLATEAU

&&

ATARDY

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 6:20 PM MDTFlash Flood WarningSLCDavis100 min
Oct 6, 7:57 PM MDTFlash Flood WarningSLCDavis3 hr

Nearby

Severe Thunderstorm Warnings in Utah, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.